Yuflam-Spas Tablet
Marketer
Yuventis Life Sciences
Composition
Dicyclomine (20mg) + Paracetamol (325mg)
About Yuflam-Spas Tablet
This medication combines Yuflam-Spas Tablet (Dicyclomine + Paracetamol) to relieve abdominal pain and fever. Dicyclomine relaxes intestinal muscles, while paracetamol reduces pain and fever. It's important to follow your doctor's instructions carefully, avoid alcohol, and be aware of potential side effects like drowsiness and dry mouth. Consult your doctor immediately if you experience any severe side effects.
Last Updated On 14 May. 2025 | 07:54 PM (IST)
Report Error
Was this Product Information helpful?
Some people found this information helpful
User Feedback
Disclaimer
We, at MedCart make a diligent attempt to deliver accurate, expert-drafted and thoroughly reviewed
medicine-related information to our consumers.